# SDR CA970130009

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 28690
- Condition: Failed
- Location: Nr 4 Wheel
- Component: Bendix, 12601448
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED #4 TIRE FLAT AT GATE. CONDITION INDICATED THAT THE AIRCRAFT HAD TAXIED PART WAY TO GATE ON FLAT TIRE. WHEN WHEEL REMOVED INNER WHEEL HALF WAS SEVERELY DAMAGED DUE TO BEARING FAILURE. REPLACED.
